# SDR FDEA201206292408

- Difficulty date: June 29, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 56,418 hours, 12,599 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

03 EA FASTENER HOLES FOUND CRACK INDICATION DURING HIGH FREQUENCY EDDY   CURRENT INSPECTION AT LT WING LOWER SKIN ACCESS DOOR CUT-OUT BETWEEN STATION XORS= 683.4 AND STATION XORS= 713.6.  CARRIED OUT REPAIR AS PER EA 1-5710-162348.  REPAIR CLASSIFIED AS MINOR  AS PER GMM   6-2-100 REVISION 115.
